On the convergence of quadrature formulas connected with multipoint Padé-type approximation

  1. González-Vera, P. 1
  2. Jiménez Paiz, M. 1
  3. Orive, R. 1
  4. López Lagomasino, G. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidad de La Habana
    info

    Universidad de La Habana

    La Habana, Cuba

    GRID grid.412165.5

Journal:
Journal of Mathematical Analysis and Applications

ISSN: 0022-247X

Year of publication: 1996

Volume: 202

Issue: 3

Pages: 747-775

Type: Article

Export: RIS
DOI: 10.1006/jmaa.1996.0345 SCOPUS: 2-s2.0-0030587322 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus